# SDR SIMA20140617004

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 35,720 hours, 31,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS NOT ARMED EICAS MSG, MOMENTARILY ILLUMINATED IN FLIGHT.  CREW IS NOT SURE IF EMER LIGHTS ILLUMINATED.  PERFORMED OPERATIONAL CHECK OF EMER LIGHTING SYS, NO DEFECTS NOTED AT THIS TIME IAW WORK CARD 33-700-17.
